MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/+4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/+4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6260-9-240
Medical Device Problem Codes Degraded (1153); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Ambulation or Postural Difficulties (2544)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of a capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.
 
Event or Problem Description
Revision surgery was performed due to head dislocation and stem neck shaving.A black discoloration of the bone and soft tissue within the joint were revealed at the revision.There was no bone fragility or soft tissue loss.The cup continued to be used and the insert was replaced due to age-related wear.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a lfit v40 cocr head that was mated with a centpillar stem was reported.The event was confirmed via product evaluation.Method & results: product evaluation and results: visual inspection of the returned devices indicated that damage consistent with the loss of taper lock was observed on the head and stem.Damage consistent with the loss of taper lock was observed on the head and stem of the returned devices.This has been documented as part of capa.No further material analyses were performed.Clinician review: no medical records were provided for review with clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: the subject device has been identified to be within scope of nc and capa.Lot specific voluntary recall ra 2016-028 was initiated for the lfit v40 cocr heads within scope of nc and capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analyses identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.No further investigation is required.

Brand Name
V40 COCR LFIT HEAD 40MM/+4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15507509
Report Number0002249697-2022-01412
Device Sequence Number14745223
Product Code JDI
UDI-Device Identifier07613327032741
UDI-Public07613327032741
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model Number6260-9-240
Device Catalogue Number6260-9-240
Device Lot NumberMJHM98
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2249697-08/29/2016-007R
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown